# SDR CALA2013101692131

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 90,353 hours, 14,361 cycles
- Engine: Pwa PW4060
- System (JASC): 7520 · Engine Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF NR 2 ENG IAW EM4271-2, FOUND LPT COOLING SHUTOFF VLV NOT FULLY CLOSING.  FOUND HPT VLV IN THE OPEN POSITION WHEN SHOULD BE CLOSED IAW MM75-24-00-601.  REACTIVATED & CHECKED THE TCC ACTUATION SYSTEM IAW AMM 75-24-00.  RAN NR 2 ENG ACCOMPLISHED TEST NR 2 & NR 6 IAW 71-00-00.
